Integral Equations and Operator Theory

, Volume 9, Issue 5, pp 739–743

A nil algebra of bounded operators on Hilbert space with semisimple norm closure

  • Donald Hadwin
  • Eric Nordgren
  • Mehdi Radjabalipour
  • Heydar Radjavi
  • Peter Rosenthal
Short Communications

DOI: 10.1007/BF01195810

Cite this article as:
Hadwin, D., Nordgren, E., Radjabalipour, M. et al. Integr equ oper theory (1986) 9: 739. doi:10.1007/BF01195810

Abstract

An algebra of operators having the property of the title is constructed and it is used to give examples related to some recent invariant subspace results.

Copyright information

© Birkhäuser Verlag 1986

Authors and Affiliations

  • Donald Hadwin
    • 1
  • Eric Nordgren
    • 1
  • Mehdi Radjabalipour
    • 3
  • Heydar Radjavi
    • 2
  • Peter Rosenthal
    • 4
  1. 1.Department of MathematicsUniversity of New HampshireDurham
  2. 2.Department of MathematicsDalhousie UniversityHalifaxCanada
  3. 3.Department of MathematicsKerman UniversityKermanIran
  4. 4.Department of MathematicsUniversity of TorontoTorontoCanada

Personalised recommendations